Can bactrim ds be split? I have a patient who has difficulty swallowing it whole?
- 28 Feb 2010 by femakamim
- bactrim, bactrim ds, dysphagia
28 Feb 2010
If you have a patient you must have medical background if not this question should be answered by someone who can give you a definite answer maybe a pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i had a stroke 5 years ago and a tia one year ago. as a result of these incidents i have difficulty swallowing. i choke on everything and cant ...
2 answers • 2 Aug 2010
My niece is experiencing swollen glands on the side of her throat. It is inflammed and red. She has no fever but was administered Motrin. She has ...
3 answers • 4 May 2013
symptoms includes difficulty swallowing,musle weakness,difficulty speaking,chills
2 answers • 25 Apr 2014
Have a client that has difficulty swallowing She has a tendency to crush big pills or just not take them
1 answer • 23 Jul 2014